background image

HomeHealthPain ReliefChildren's Pain ReliefCalpol Infant 2+ Months Sugar Free Suspension 100ml

Calpol Infant 2+ Months Sugar Free Suspension 100ml

Double tap to zoom in
Calpol Infant 2+ Months Sugar Free Suspension 100ml
Calpol Infant 2+ Months Sugar Free Suspension 100ml
Calpol Infant 2+ Months Sugar Free Suspension 100ml
Calpol Infant 2+ Months Sugar Free Suspension 100ml
Calpol Infant 2+ Months Sugar Free Suspension 100ml
Calpol Sugar Free Infant Suspension is used to relieve pain and/or bring down fever (high temperature) in many conditions including post-immunisation fever, teething, headache, cold and flu, toothache, earache, sore throat and other aches and pains.

£3.49 each £3.49 per 100ml

127 Reviews
Check store availability

Product Information

Calpol Sugar Free Infant Suspension is used to relieve pain and/or bring down fever (high temperature) in many conditions including post-immunisation fever, teething, headache, cold and flu, toothache, earache, sore throat and other aches and pains.

Features

Pink oral liquid.

Benefit

The active ingredient in this medicine is paracetamol which is effective for providing relief from many conditions including post-immunisation fever, teething, headache, cold and flu, toothache, earache, sore throat and other aches and pains.

Warning or Restrictions

•Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
•Do not give with any other medicine containing paracetamol.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active ingredient: paracetamol 120 mg per 5 ml.

Other ingredients: Sucrose, sorbitol liquid (E420), glycerol, polysorbate 80, asulfame potassium, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), ethyl parahydroxybenzoate (E214), dispersible cellulose, xanthan gum and purified water. The flavouring is strawberry and colouring is carmoisine (E122).

Height (12) Width (6.1) Depth (5.4)

Product code: 184209

Product Uses

Babies aged 2-3 months:
•Post-vaccination fever: 2.5 ml, if necessary, after 4-6 hours give a second 2.5ml dose.
•Other causes of pain and fever: weight over 4 kg and was born after 37 weeks: 2.5 ml once, and 2.5ml after 4-6 hours if needed.
Do not give more than 2 doses. Leave at least 4 hours between doses.

Children from 3 months to 6 years, dosage up to 4 times a day:
•3-6 months: 2.5 ml
•6-24 months: 5 ml
•2-4 years: 7.5 ml (5ml + 2.5ml)
•4-6 years: 10 ml (5ml + 5ml)
Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses.

Do not give this medicine to your child for more than 3 days without speaking to your pharmacist.